MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.72098

Медицинская библиотека · Cureus · 2024

Toxic Epidermal Necrolysis Induced by Doxycycline: A Case Report and Literature Review.

Sandakly Nicolas, El Koubayati Georgio, Issa Lea, Abdallah Rim M, Nasser Selim, Haddad Fady

Клинический случайСтатьяПеревод в очереди

Аннотация

Lyell syndrome, also known as toxic epidermal necrolysis (TEN), is a rare but life-threatening skin condition, often triggered by certain medications. Antiepileptics, allopurinol, and some nonsteroidal anti-inflammatory drugs are the most common causes. Some antibiotics are also common culprits, although tetracyclines are rarely linked to this condition. We hereby report a case of TEN induced by doxycycline in an 18-year-old girl who was taking the drug for the treatment of acne.

Для цитирования: Sandakly Nicolas, El Koubayati Georgio, Issa Lea, Abdallah Rim M, Nasser Selim, Haddad Fady. Toxic Epidermal Necrolysis Induced by Doxycycline: A Case Report and Literature Review.. Cureus. 2024. DOI: 10.7759/cureus.72098.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.